MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA BALLOON DILATATION CATHETER
Model Number CQF7578
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model cqf7578 conquest 40 pta balloon dilatation catheter ruptured.Of this event, the device was used on the patient but the patient was not injured.The patient¿s age, sex, and weight were not provided.The cqf7578 conquest 40 pta balloon dilatation catheter was returned and is pending investigation.
 
Event or Problem Description
This report summarizes one malfunction.A review of the information indicated that model cqf7578 pta balloon dilatation catheter allegedly ruptured.The reported information was received from one source.Of this event, the device was used on the patient but the patient was not injured.The patient¿s age, sex, and weight were not provided.
 
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.A visual inspection found a partial circumferential rupture in the balloon and fibers.Therefore, the investigation is confirmed for a circumferential rupture.The definitive root cause for the identified circumferential rupture could not be determined based upon the available information.It is unknown if patient and/or procedural issues contributed to the reported event.The device was labeled for single use.

Brand Name
CONQUEST 40 PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8525308
Report Number2020394-2019-00468
Device Sequence Number14142931
Product Code DQY
UDI-Device Identifier00801741060519
UDI-Public(01)00801741060519
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7578
Device Catalogue NumberCQF7578
Device Lot NumberRECQ1799
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1